# SDR CALA9901611

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB SUPPORT ANGLE CORRODED AT WING CENTER SECTION, STA 760 LOWER TORQUE BOX KEEL AREA.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-2.
